Loading...
Loading...

Go to the content (press return)

Planar bimodal piecewise linear systems. Bifurcation diagrams

Author
Ferrer, J.; Magret, M. D.; Pacha, Juan R; Peña, M.
Type of activity
Journal article
Journal
Boletín de la Sociedad Española de Matemática Aplicada
Date of publication
2010
Volume
51
First page
55
Last page
63
Repository
http://hdl.handle.net/2117/11707 Open in new window
URL
http://www.sema.org.es/web/index.php?option=com_wrapper&Itemid=68 Open in new window
Citation
Ferrer, J. [et al.]. Planar bimodal piecewise linear systems. Bifurcation diagrams. "Boletín de la Sociedad Española de Matemática Aplicada", 2010, vol. 51, p. 55-63.
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach
SD - UPC Dynamical Systems

Attachments